Volume- 6
Issue- 1
Year- 2018

Semi-Regular Group Divisible Designs For Smaller Block Size

Ksh. Surjit Singh | K. K. Singh Meitei

DOI: 10.21276/ijircst.2018.6.1.2 | DOI URL: https://doi.org/10.21276/ijircst.2018.6.1.2 Crossref

This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (http://creativecommons.org/licenses/by/4.0)

Article Tools: Print the Abstract | Indexing metadata | How to cite item | Email this article | Post a Comment

Download Full Paper

Download PDF

No. of Downloads: 15 | No. of Views: 1111

Indexed by

Crossref logo